| Catalog Number |
00515048200 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an unknown time, after opening, the block nurse could not turn on the pulsavac.They opened a second functional kit.During final inspection it was noted by visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.There was no information available regarding the patient impact.Due diligence is complete as no additional information is available.
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Functional testing found the device would not power on with the original battery pack but did power on and function normally in both modes when connected to a lab battery pack.Visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.The batteries were installed in the correct orientation inside the pack.There did not appear to be damage to the wiring of the pack.No other damage was found.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported issue is attributed to the device manufacturing process.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor trends.G2: france.